Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Excess urination, abdomen bloating, weakness. Pap smear, STD and urine diabetes tests done. Can i get pregnant?

Really depressed about ma situation cux I have been to a gyneacologist, did pap smear, std test ,urine diabetes and nothing was found . For a year now, I have been urinating a lot, having abdomen bloating, dizzy,ma stomach growling, terrible headache, numbness & weakness. I used to have a strong burning sensation in ma vagina but that has stopped. Trying to have a baby so I"m scared this is gonna affect me. I"m not on any pre-natal vitamin.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi lynosei,
read about your symptoms and since all your reports are normal it could be because of stress and tension which all builds up a psychologial pressure. so just calm and take some time off to meditate and don't be scared as far as pregnancy is concerned and keep taking pre natal vitamin and folic acid tab.
take care
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor